Authors: Stanojević, Bogdana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A note on 'Taylor series approach to fuzzy multiple objective linear fractional programming'
Journal: Information Sciences
Volume: 243
First page: 95
Last page: 99
Issue Date: 10-Sep-2013
Rank: M21a
ISSN: 0020-0255
DOI: 10.1016/j.ins.2013.04.034
Abstract: 
Toksari, in his paper 'Taylor series approach to fuzzy multiobjective linear fractional programming', published in Information Sciences 178 (2008), proposed a new method to solve multiple objective linear fractional programming problems and declared that it is more effective when compare to previous methods. He constructed fuzzy goals and then used first order Taylor-polynomials to approximate the corresponding linear fractional membership functions by linear functions. Aggregating the linear functions Toksari obtained a crisp linear programming problem and claimed that it is 'equal' to the fuzzy fractional one. In this paper, we indicate the fallacy that arises by using Taylor approximation and propose an improved method that guarantees the efficiency of the solution it provides. Both practical applications from Toksari's paper are recalled to show that the improvements we suggest are effective.
Keywords: Fuzzy mathematical programming | Linear fractional programming | Multi-objective optimization
Publisher: Elsevier
Project: Optimization of Distributive and Reverse Flows in Logistic Systems 

Show full item record

SCOPUSTM   
Citations

7
checked on Feb 3, 2023

Page view(s)

27
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.